Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
grn93

Retin A After Accutane ?

Recommended Posts

Hi, I am 8 months of accutane! I still have mild breakouts and many spots! After treatment with accutane, can I use Retin A to fix my face, since I started working accutnae after the seventh month?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×